# SDR FDEA202405010582

- Difficulty date: May 1, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 74,186 hours, 28,891 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480150
- Part serial: 15063H5303
- Condition: Worn
- Location: Cockpit
- Part time: 6,454 hours, 4,542 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT F.L. 330 R FWD WINDOW STARTED TO ARCH. WE RAN  THE QRH, AND THEN ONE OF THE PANES SHATTERED.  DECLARED AN EMERGENCY INTO BOISE.           OFF  MPN: 141T4801-50                         POS: RH  SRL: 15063H5303  ON  MPN: 141T4801-50          CPN: 5610425  SRL: 16141H2274                TAG NBR: 772E57       AMM:  56-11-01-4  REMOVED AND REPLACED F/O'S WINDSHIELD. C/W INITIAL  BOLT TORQUE SEQUENCE. REF. M/M 56-11-01-4.       AMM:  56-11-01-4  C/W 2ND. BOLT TORQUE PROCEDURE, ON F/O'S WINDSHIELD  REF. M/M 56-11-01-4.    FACT 03MAY24 22:25   BOI  AMM: 56-11-01-4  AMM: 05-51-24-2  JRH: B757  COMPLETED INSTALLATION OPS AND LEAK CK NORMAL PER  B757 56-11-01-4,05-51-24-2 & JRH
